Items where Author is "Juhász, Tibor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Burai, Pál and Házy, Attila and Juhász, Tibor (2013) A composite functional equation from algebraic aspect. Aequationes Mathematicae, 86 (1-2). pp. 57-64. ISSN 0001-9054 (print version), 1420-8903 (electronic version)

Bódi, Viktor and Juhász, Tibor and Spinelli, Ernesto (2006) Modular Group Algebras with Almost Maximal Lie Nilpotency Indices. Algebras and Representation Theory, 9 (3). pp. 259-266. ISSN 1386-923X (print), 1572-9079 (online)

Juhász, Tibor (2003) Szondi Lipót horoszkópja. Iskolakultúra, 13 (10). pp. 79-84. ISSN 1215-5233

This list was generated on Mon May 28 05:37:10 2018 CEST.